No Cover Image

Journal article 781 views

Stability of Stochastic Delay Hybrid Systems with Jumps

Chenggui Yuan Orcid Logo, Xuerong Mao

European Journal of Control, Volume: 16, Issue: 6, Pages: 595 - 608

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.3166/EJC.16.595-608

Published in: European Journal of Control
ISSN: 0947-3580
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 595
End Page: 608